MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Visual Prompts will not Clear (2281); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the autopulse platform in complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
It was reported that during a shift check and upon powering up the device, the autopulse platform (s/n (b)(4)) displayed user advisory (ua) 7 (discrepancy between load 1 and load 2 too large) error message.No patient involved was reported with this event.No additional information provided.
 
Additional Manufacturer Narrative
The autopulse platform (s/n (b)(4)) was returned to zoll for evaluation.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse with serial number (b)(4).A visual inspection of the returned autopulse platform was performed and found patient restraint wires, short black cover, battery bay screw post and internal screw post were damaged.Additionally, there was blood contamination and corrosion of internal metal coating was observed.The autopulse platform is a reusable device and was manufactured on 02/16/2007.Therefore, this type of physical damages found during visual inspection is characteristic of normal wear and tear for the life of the device and is not related to the reported complaint.A review of the platform was performed and no abnormalities were noted.During functional testing ua7 message was observed upon power-up.Further testing showed that one of the load cell modules was defective resulting in the platform displaying a ua 7 message.In summary, the customer's reported complaint of autopulse displaying user advisory 7 was confirmed during functional testing.The root cause for ua 7 was determined to be due to a defective load cell module.After replacing both modules, the platform passed load cell characterization test.The platform passed all final testing criteria.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key5563565
Report Number3010617000-2016-00239
Device Sequence Number485968
Product Code DRM
UDI-Device Identifier00849111000154
UDI-Public00849111000154
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/14/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/08/2016
Supplement Report FDA Received Date06/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1